Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 958121, 9 pages
http://dx.doi.org/10.1155/2012/958121
Research Article

An Analytical Approximation Method for Strongly Nonlinear Oscillators

School of Aeronautic Science and Engineering, Beihang University, 37 Xueyuan Road, Beijing 100191, China

Received 13 October 2011; Accepted 28 November 2011

Academic Editor: Wan-Tong Li

Copyright © 2012 Wang Shimin and Yang Lechang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wang Shimin and Yang Lechang, “An Analytical Approximation Method for Strongly Nonlinear Oscillators,” Journal of Applied Mathematics, vol. 2012, Article ID 958121, 9 pages, 2012. https://doi.org/10.1155/2012/958121.